# SDR DALA2018040202158

- Difficulty date: March 28, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,621 hours, 19,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 348-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE EXTERNAL SKIN,  BS 348 TO 360, STRINGER 28R TO 28L.  REPAIRED THE SKIN IAW PRI 566500-14, REV 0, 1, 2,  AND ERA 566500-14, REV ORIGINAL.
